| 48 Hours | at Sebring – 2025 Event Sched | • | | | | d by Cha | mpion Porsche | |
|---|---|---------------|---|----------------|------------------------|-------------------------------|------------------------------|--|
| Wednesday Early Registration | | | Cars must be on false grid 5 min prior to their run | | | | | |
| Tech available for ClubRace and T&T Drivers | | | EVERYBODY MUST WEAR GOLD WRISTBAND AT ALL TIMES | | | | | |
| 4:00 6:00 Gallery of Legends for all Racers | | | Saturday | | | | | |
| Please monitor for TEXT for possible early registration opening times. | | 8:00 | 5:00 | Regist | | n (Race & Ad | | |
| Paddock Opens Wednesday 5pm | | 8:00 | 10:00 | Tech Ir | nspection C | Open (All Gro | oups) | |
| Thursday - DAY | | 8:30 | 8:45 | | | leeting (TBD | · | |
| | ation / Tech - TEST & TUNE ation / Tech - Advanced Solo | 8:45 9:00 | 9:00 9:30 | :30 | Adv Solo | SILVER | ial) (GoL) | |
| 1:30 5:00 Registration - Race Groups | | | m-Up | .50 | Auv 3010 | SILVER | | |
| 8:00 5:00 Race Logbook Tech (Gallery of Legends) | | | 9:50 | :20 | YELLOW | Warm-Up | | |
| | ub Race Rules) | 9:50 | 10:10 | :20 | GREEN | Warm-Up | | |
| | IVERS MEETING - MANDATORY (GoL) | 10:10 | | :20 | RED Adv Solo | Warm-Up SILVER | | |
| | TEST & TUNE WHITE TEST & TUNE PURPLE | 10:30 Spri | nt Race | :30 1 (Ch | | hip Points) | | |
| 12:00 1:00 Lunch E | | | 11:30 | :30 | YELLOW | Sprint 1 | (30 min) | |
| 1:00 2:30 1:30 | TEST & TUNE WHITE | 11:45 | 12:15 | :30 | GREEN | Sprint 1 | (30 min) | |
| | TEST & TUNE PURPLE | | 1:00 | :30 | RED | Sprint 1 | (30 min) | |
| | o DRIVER Meeting (GoL) Adv Solo SILVER | 1:00 1:15 | 2:00 | Lunch Track | Break (Touring for | • | k open 7am - 3pm) Grid) | |
| 4.00 0.00 1.00 | Thursday - NIGHT | 2:00 | 5:00 | | - | • • | ery of Legends) | |
| 5:30 6:00 <mark>Night R</mark> | acers Drivers Meeting - MANDATORY (GoL) | 2:00 | 2:30 | :30 | Adv Solo | SILVER | | |
| | Adv Solo - NIGHT Chk-Green (N-3) | | nt Race | | | | Trophy Race) | |
| | Night Practice 1 Chk-Red (N-1) Arty Sele NIGUT | 2:30 | 3:00 | :30 | YELLOW | Sprint 2 | (30 min) | |
| | Adv Solo - NIGHT Chk-Green (N-3) Night Practice 2 / Quali Chk-Red (N-1) | 3:15 4:00 | 3:45 4:30 | :30 :30 | GREEN RED | Sprint 2 Sprint 2 | (30 min) (30 min) | |
| | ····g······c······ · · · · · · · · · · · | 4:30 | 5:00 | :30 | Adv Solo | SILVER | (00) | |
| | Friday - DAY | Sun | | | | | | |
| - | ation Open (Race & Adv Solo) | 7:15 | 7:30 | | | leeting (TBD | | |
| | spection Open (All Groups) o Driver Meeting (ON GRID) | 7:15 | 7:35 8:00 | ENDUR :30 | Adv Solo | Meeting (Teo SILVER | ch lent) | |
| 7:45 8:15 RACE DRIVERS MEETING - MANDATORY (GoL) | | | Enduro Warm-Up | | | | | |
| 8:00 8:30 :30 | Adv Solo SILVER | 8:00 | 8:25 | :25 | BLACK | Warm-Up | | |
| Practice 1 | | 8:25 | 8:50 | :25 | PINK | Warm-up | | |
| | YELLOW GREEN | 8:50 End | 9:20 | :30 hampio | Adv Solo onship Poi | Silver | | |
| | RED | 9:20 | 10:50 | 1:30 | BLACK | Enduro Ra | ace (90 mins) | |
| 10:00 10:30 :30 | Adv Solo SILVER | 11:05 | 12:35 | 1:30 | PINK | Enduro Ra | | |
| Practice 2 | | 12:30 | 1:15 | Lunch | | - | k open 7am - 2pm) | |
| | YELLOW | 12:45 | | | Touring for | | Grid) | |
| 11:00 11:30 :30 11:30 12:00 :30 | GREEN | 1:15 | 4:00 | 2:45 Paddo | Adv Solo | | Open Track) 9:00PM Sunday | |
| | Adv Solo SILVER | | | | | RESULTS | | |
| | BREAK (Track Shack open 7am - 5pm) | | | | | al or | | |
| | ouring for Charity (Grid) | | | | 별 | səə U | 믝 | |
| 1:30 5:00 Tech In: Qualifying | spection Open (All Groups) | | | | - 9÷7 | تنغي | <u> </u> | |
| | YELLOW | | | | | 926 | 7 | |
| | GREEN | | | | ري ري | n D | 5 | |
| | RED | | | | | . 37.975 | 67 1 | |
| 3:00 4:00 1:00 4:00 5:30 TEA BR | Adv Solo SILVER | | http://4 | Bhou | | | /mobileresults.php | |
| 4.00 0.30 TEA BR | Friday - NIGHT | Frida | Y | | <u>4601</u> | s Autocr | 035 | |
| 5:30 6:00 :30 | Adv Solo - NIGHT Chk-Green (N-3) | 11:30 | _ | | AutoX Sch | hool | | |
| | Warmup (Quali Backup) Chk-Red (N-1) | Satur | day | | | | | |
| | Adv Solo - NIGHT Chk-Green (N-3) | 7:30 | 8:30 | | | | g / Tech / Course Walk | |
| | Sprint Race (30 mi) Chk-Red (N-1) | 8:45 9:00 | 12:00 | | | on - Driver M on - Competi | eeting (Autocross Grid) | |
| Cerem | SHOWCASE (GoL) - Night Race Podiun ony! Featuring Sponsors & Vendors | 12:30 | | | | | eg / Tech / Course Walk | |
| 6'30 | Displays, Upscale Food, Spirits, and a Very Special Feature! | | | | | | leeting (Autocross Grid) | |
| | | ecial 1:30 | | | 2110 00331 | on - Driver i | Reeting (Autocross Grid) | |